# SDR AALA200810002

- Difficulty date: November 11, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED AT LIGHTING HOLES.  CUSP AREA REPAIRED PER AARD 53-20-00-16.
